RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2014, Volume 96, Issue 5, Pages 738–746 (Mi mz10337)  

This article is cited in 2 scientific papers (total in 2 papers)

On Algebraic Cohomology Classes on a Smooth Model of a Fiber Product of Families of K3 surfaces

O. V. Nikol'skaya

Vladimir State University

Abstract: Hodge's conjecture on algebraic cycles is proved for a smooth projective model $X$ of the fiber product $X_1\times_CX_2$ of nonisotrivial one-parameter families of K3 surfaces (possibly with degeneracies) under certain constraints on the ranks of the transcendental cycle lattices of the general geometric fibers $X_{ks}$ and representations of the Hodge groups $\operatorname{Hg}(X_{ks})$.

Keywords: Hodge's conjecture on algebraic cycles, K3 surface, smooth projective model.

DOI: https://doi.org/10.4213/mzm10337

Full text: PDF file (517 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2014, 96:5, 745–752

Bibliographic databases:

UDC: 512.73
Received: 07.06.2013
Revised: 07.04.2014

Citation: O. V. Nikol'skaya, “On Algebraic Cohomology Classes on a Smooth Model of a Fiber Product of Families of K3 surfaces”, Mat. Zametki, 96:5 (2014), 738–746; Math. Notes, 96:5 (2014), 745–752

Citation in format AMSBIB
\Bibitem{Nik14}
\by O.~V.~Nikol'skaya
\paper On Algebraic Cohomology Classes on a Smooth Model of a Fiber Product of Families of K3 surfaces
\jour Mat. Zametki
\yr 2014
\vol 96
\issue 5
\pages 738--746
\mathnet{http://mi.mathnet.ru/mz10337}
\crossref{https://doi.org/10.4213/mzm10337}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3343637}
\zmath{https://zbmath.org/?q=an:06435043}
\elib{http://elibrary.ru/item.asp?id=22834439}
\transl
\jour Math. Notes
\yr 2014
\vol 96
\issue 5
\pages 745--752
\crossref{https://doi.org/10.1134/S0001434614110133}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000347032700013}
\elib{http://elibrary.ru/item.asp?id=24022531}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84919880067}


Linking options:
  • http://mi.mathnet.ru/eng/mz10337
  • https://doi.org/10.4213/mzm10337
  • http://mi.mathnet.ru/eng/mz/v96/i5/p738

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Nikolskaya, “Ob algebraicheskikh tsiklakh na rassloennykh proizvedeniyakh neizotrivialnykh semeistv regulyarnykh poverkhnostei s geometricheskim rodom 1”, Model. i analiz inform. sistem, 23:4 (2016), 440–465  mathnet  crossref  mathscinet  elib
    2. O. V. Oreshkina, “O gipotezakh Khodzha, Teita i Mamforda–Teita dlya rassloennykh proizvedenii semeistv regulyarnykh poverkhnostei s geometricheskim rodom 1”, Model. i analiz inform. sistem, 25:3 (2018), 312–322  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:186
    Full text:39
    References:48
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019